Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dust allergy, worse on climatic changes, sneezing and running nose. Medicines?

Hi, I am allergic to dust and change of temperature, each year in month of jan-feb-march (change of season from winter to summer and vice versa..) it become worse, During this allergic period, I keep on sneezing and I have running nose and eyes. Please suggest some medicine. I am facing same condition from last 5 year (my age is 31)
Asked On : Wed, 6 Mar 2013
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
you have treat allergy in step wise manner. if you have allergy only during 3-4 four months time then you should start with antihistamine tablets. see for the results if there is no improvement then you have to go to the next step that is nasal steroid sprays. you have to start steroid nasal spray 3-4 weeks before your symptoms start. it gives very good results.
if these sprays don not work then you have to under go allergy test, an immunologist will do skin prick test to find out your allergic to what all substances. once it is identified you will have to take immunotherapy. this i can assure will cure your allergy to up to 80-90 percent.
kindly go to physician he will start antihistamine tablets and nasal sprays for you. for allergy testing go to immunologist
thank you
Answered: Fri, 8 Mar 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to HCM,
Try to find out exact allergen giving you problem.
Avoid dusty and dumpy atmosphere.
Avoid dust by putting face mask.
Try to avoid going in the heat.
Take anti histamine like Cetrizine Levo-cetrizine as and when required.
Ok and bye.
Answered: Thu, 7 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor